American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. Rotkiewicz. On Euler Lehmer pseudoprimes and strong Lehmer pseudoprimes with parameters $L$, $Q$ in arithmetic progressions . Math. Comp. 39 (1982) 239-247. MR 658229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Elwyn R. Berlekamp. The design of slowly shrinking labelled squares . Math. Comp. 29 (1975) 25-27. MR 0373933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael A. Morrison and John D. Brillhart. Errata: Dov Jarden, \emph{Recurring sequences}, second edition, Riveon Lematematika, Jerusalem, 1966 . Math. Comp. 26 (1972) 1029-1030. MR 0313176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Brillhart. Table errata: {\it Recurring sequences}\ (second edition, Riveon Lematematika, Jerusalem, 1966) by Dov Jarden . Math. Comp. 25 (1971) 200-201. MR 0400620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1